# SDR UPS05845596

- Difficulty date: September 22, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 87,359 hours, 25,121 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MCD NR 3 LATCH INTERNAL DOUBLER CUTOUT HOLE HAS TORN AND CRACKED SKIN A T 6 O`CLOCK POS.  REMOVED DAMAGE, FABRICATED, AND INSTALLED REPAIR IAW SAA SK 801-805297.
